Continuous dependence of recurrent solutions for stochastic differential equations
MetadataShow full metadata
Existence, uniqueness and asymptotic stability of recurrent solutions have been investigated extensively for semi-linear stochastic differential equations. In this article, we show that the unique recurrent solution depends continuously on the coefficients of the equation in the compact-open topology or uniform topology, which depends on how the coefficients vary with respect to the parameter.
CitationQiu, H., & Wang, Y. (2020). Continuous dependence of recurrent solutions for stochastic differential equations. Electronic Journal of Differential Equations, 2020(113), pp. 1-9.
This work is licensed under a Creative Commons Attribution 4.0 International License.